# SDR A6WA200940706

- Difficulty date: October 26, 2009
- Submitted: December 4, 2009
- Operation: Air carrier
- Aircraft: N469AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7917
- Aircraft time: 13,494 hours, 12,714 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Strip
- Part number: 22850142203
- Condition: Corroded
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT ENGINE UPPER CORE COWL INNER WEAR STRIP ERRODED.  LT ENGINE UPPER CORE COWL STRIP REPLACED IAW SHORTS CMM 71-12-01-300-820-A01.
